# SDR UPS05444541

- Difficulty date: May 16, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 69B620491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1100 RBL 75 TIE DOWN FTG ATT PLATE FOUND CORRODED.     CORROSION BLEND OUT 0.028 INCH X 1.5 INCH X 3 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT, M/D BS 1100 RBL 75 INCH TIE DOWN FTG ATT PLATE REPLACED IAW SRM 51-10-01 PG 9.
